ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Весовые интегральные представления аналитических и гладких функций в единичном круге и в комплексной плоскости

Джрбашян, А. М. (1993) Весовые интегральные представления аналитических и гладких функций в единичном круге и в комплексной плоскости. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 28 (4). pp. 3-33. ISSN 00002-3043

[img]
Preview
PDF
Download (9Mb) | Preview
    Item Type: Article
    Additional Information: Weighted integral representations of smooth or holomorphic functions in the unit disk and in the complex plane.
    Uncontrolled Keywords: Djrbashian M. M.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 29 Oct 2012 14:58
    Last Modified: 29 Oct 2012 14:58
    URI: http://mathematics.asj-oa.am/id/eprint/728

    Actions (login required)

    View Item